# SDR ASOA03432

- Difficulty date: September 10, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 22850081141
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN DFW, THE LT ENGINE COWL ON THE UNDERSIDE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LOWER LEFT NOSE COWL PANEL ON THE LEFT ENGINE.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
